Periodica Mathematica Hungarica

, Volume 67, Issue 1, pp 47–54

Double sequences and Orlicz functions

Article

DOI: 10.1007/s10998-013-6362-x

Cite this article as:
Yurdakadim, T. & Tas, E. Period Math Hung (2013) 67: 47. doi:10.1007/s10998-013-6362-x

Abstract

In this paper we define strong A-convergence with respect to an Orlicz function for double sequences. We show, on bounded double sequences, that statistical convergence and strong A-convergence with respect to any Orlicz function are equivalent. This eliminates a condition of Demirci for bounded single (ordinary) sequences.

Key words and phrases

double sequencesOrlicz functionsstatistical convergencestrong A-summability

Mathematics subject classification numbers

40F0540B05

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2013

Authors and Affiliations

  1. 1.Department of Mathematics Faculty of ScienceAnkara University TandoğanAnkaraTurkey